# SDR SWAA2017092116514

- Difficulty date: September 14, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 63,771 hours, 36,930 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORE AND AFT GIRT BAR STRUCTURE CORRODED.  R&R GIRT BAR ASSEMBLY IAW AMM.
